On SU(2) Wess-Zumino-Witten models and stochastic evolutions

Rasmussen, Jorgen (2007) On SU(2) Wess-Zumino-Witten models and stochastic evolutions. African Journal of Mathematical Physics, 4 1: 1.1-1.9.

Author Rasmussen, Jorgen
Title On SU(2) Wess-Zumino-Witten models and stochastic evolutions
Formatted title
On SU(2) Wess-Zumino-Witten models and stochastic evolutions
Journal name African Journal of Mathematical Physics
Publication date 2007
Sub-type Article (original research)
Volume 4
Issue 1
Start page 1.1
End page 1.9
Total pages 9
Place of publication Agdal, Rabat, Morocco
Publisher GNPHE
Language eng
Formatted abstract
It is discussed how stochastic evolutions may be connected to SU(2) Wess-Zumino-Witten models. Transformations of primary fields are generated by the Virasoro group and an affine extension of the Lie group SU(2). The transformations may be treated and linked separately to stochastic evolutions. A combination allows one to associate a set of stochastic evolutions to the affine Sugawara construction. The singular-vector decoupling generating the Knizhnik-Zamolodchikov equations may thus be related to stochastic evolutions. The latter are based on an infinite-dimensional Brownian motion
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Article # 1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 14 Mar 2012, 14:35:08 EST by Kay Mackie on behalf of School of Mathematics & Physics